ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Hydromagnetic surface waves in a compressible medium

Narayanan, Satya A (1991) Hydromagnetic surface waves in a compressible medium. In: Astrophysics and Space Science, 175 (2). 335 -337.

[img] PDF
HYDROMAGNETIC_SURFACE.pdf - Published Version
Restricted to Registered users only

Download (122Kb) | Request a copy
Official URL: http://www.springerlink.com/content/m61k20621g4076...

Abstract

The dispersive characteristic of hydromagnetic surface waves along a plasma-plasma interface when the upper fluid moves with a uniform velocity is discussed. The region of propagation of these waves is shifted above or below depending on whether the basic velocity (uniform)Ugl0.

Item Type: Editorials/Short Communications
Additional Information: Copyright of this article belongs to Springer.
Keywords: Magnetically Structured Atmosphere;Propagation.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 18 Nov 2010 10:49
Last Modified: 18 Nov 2010 10:49
URI: http://eprints.iisc.ernet.in/id/eprint/33871

Actions (login required)

View Item View Item